Autor der Publikation

Proving convexity preserving properties of interpolatory subdivision schemes through reconstruction operators.

, , und . Appl. Math. Comput., 219 (14): 7413-7421 (2013)

Bitte wählen Sie eine Person um die Publikation zuzuordnen

Um zwischen Personen mit demselben Namen zu unterscheiden, wird der akademische Grad und der Titel einer wichtigen Publikation angezeigt. Zudem lassen sich über den Button neben dem Namen einige der Person bereits zugeordnete Publikationen anzeigen.

 

Weitere Publikationen von Autoren mit dem selben Namen

Proving convexity preserving properties of interpolatory subdivision schemes through reconstruction operators., , und . Appl. Math. Comput., 219 (14): 7413-7421 (2013)A 2D prediction step using multiquadric local interpolation with adaptive parameter estimation for image compression., , und . Appl. Math. Comput., (November 2023)Data compression algorithms with maximum error control., und . ICIP (2), Seite 243-246. IEEE, (2003)On stability issues for IMEX schemes applied to 1D scalar hyperbolic equations with stiff reaction terms., , und . Math. Comput., 80 (276): 2097-2126 (2011)Tensor product multiresolution analysis with error control for compact image representation, , , und . Signal Processing, 82 (4): 587--608 (April 2002)On the implementation of WENO schemes for a class of polydisperse sedimentation models., , , und . J. Comput. Phys., 230 (6): 2322-2344 (2011)Multiresolution Based on Weighted Averages of the Hat Function II: Nonlinear Reconstruction Techniques., , und . SIAM J. Sci. Comput., 20 (3): 1053-1093 (1998)Edge detection insensitive to changes of illumination in the image., , , und . Image Vis. Comput., 28 (4): 553-562 (2010)Nonlinear stationary subdivision schemes reproducing hyperbolic and trigonometric functions., und . Adv. Comput. Math., 45 (5): 3137-3172 (2019)Hybrid Second Order Schemes for Scalar Balance Laws., und . J. Sci. Comput., 48 (1-3): 52-69 (2011)